Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 16, Issue 02 (February 2019)

Research Articles
No Access
Schrödinger wave functional of a quantum scalar field in static space-times from precanonical quantization
  • 1950017

https://doi.org/10.1142/S0219887819500178

Research Articles
No Access
Tangent bimagnetic curves in terms of inextensible flows in space
  • 1950018

https://doi.org/10.1142/S021988781950018X

Research Articles
No Access
Four interactions in the sedenion curved spaces
  • 1950019

https://doi.org/10.1142/S0219887819500191

Research Articles
No Access
A new approach for inextensible flows of binormal spherical indicatrices of magnetic curves
  • 1950020

https://doi.org/10.1142/S0219887819500208

Research Articles
No Access
Connections adapted to non-negatively graded structures
  • 1950021

https://doi.org/10.1142/S021988781950021X

Research Articles
No Access
A new look at the Schrödinger equation in exact scalar field cosmology
  • 1950022

https://doi.org/10.1142/S0219887819500221

Research Articles
No Access
Dynamical analysis of anisotropic cosmological model with quadratic dark sector coupling
  • 1950023

https://doi.org/10.1142/S0219887819500233

Research Articles
No Access
FRW cosmology in f(R,T) gravity
  • 1950024

https://doi.org/10.1142/S0219887819500245

Research Articles
No Access
Exact exponential cosmological solutions with two factor spaces of dimension m in EGB model with a Λ-term
  • 1950025

https://doi.org/10.1142/S0219887819500257

Research Articles
No Access
Information loss in black holes due to transition point
  • 1950026

https://doi.org/10.1142/S0219887819500269

Research Articles
No Access
Scalar polynomial curvature invariants in the context of the Cartan–Karlhede algorithm
  • 1950027

https://doi.org/10.1142/S0219887819500270

Research Articles
No Access
General Kastler–Kalau–Walze type theorems for manifolds with boundary II
  • 1950028

https://doi.org/10.1142/S0219887819500282

Research Articles
No Access
Rotational submanifolds in Euclidean spaces
  • 1950029

https://doi.org/10.1142/S0219887819500294

Research Articles
No Access
Black holes in the turbulence phase of viscous rip cosmology
  • 1950030

https://doi.org/10.1142/S0219887819500300

Research Articles
No Access
Geometric classification of warped product submanifolds of nearly Kaehler manifolds with a slant fiber
  • 1950031

https://doi.org/10.1142/S0219887819500312

Research Articles
No Access
Symmetry operators and exact solutions of a type of time-fractional Burgers–KdV equation
  • 1950032

https://doi.org/10.1142/S0219887819500324